The Michigan Mathematical Journal

On elliptic K3 surfaces.

Ichiro Shimada

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 47, Issue 3 (2000), 423-446.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132587

Digital Object Identifier
doi:10.1307/mmj/1030132587

Mathematical Reviews number (MathSciNet)
MR1813537

Zentralblatt MATH identifier
1085.14509

Subjects
Primary: 14J27: Elliptic surfaces
Secondary: 14J28: $K3$ surfaces and Enriques surfaces

Citation

Shimada, Ichiro. On elliptic K 3 surfaces. Michigan Math. J. 47 (2000), no. 3, 423--446. doi:10.1307/mmj/1030132587. https://projecteuclid.org/euclid.mmj/1030132587


Export citation